| Model Number |
N/A |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refp2093 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "on 6/25 our nurses went to place a midline.Upon attempting to remove the last wire is became ¿stuck¿ and was unable to be removed.They removed the entire line but the middle of the wire had unraveled.(just the middle part).The ends were still intact." report from the tm: "midline catheter placed without difficulty.Could not remove final wire after placement.Had to remove entire catheter and wire.Wire had frayed(unraveled) in middle section only.Ends were intact.".